# SDR ASAA2014072808702

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,055 hours, 4,218 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 181NHY
- Condition: Failed
- Location: Autopilot
- Part time: 14,069 hours, 4,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ATTEMPTED TO ENGAGE B AUTOPILOT AT 1000' AND HEARD A/P DISENGAGE WARNING PLUS A/P DISCONNECT LIGHT THEN AUTOPILOT RE-ENGAGED AND WORKED UNTIL APPROACH AT 2000' AUTOPILOT B DISENGAGED BY ITSELF.  BOTH F/D SWITCHES WENT TO "MA", RT WING FELT HEAVY ALL THE WAY LANDING.  ACFT GROUNDED.  REPLACED B FCC A/P COMPUTER, OPS CKS GOOD REF 22-11-33 AND 22-11-00 AND 34-36-00 IAW LWMP CK LIST LAND VERIFY AND INTERFACE TESTS GOOD.  HGS SENSOR TEST GOOD. STATUS SCREW MOVED TO CAT 3.
